# SDR 9WGA2023052854501

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 90,140 hours, 16,746 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR TURN BACK DUE TO, AFTER TAKE-OFF AROUND 1000 FEET AIRSPEED UNRELIABLE. ACCOMPLISHED APPROPRIATE CHECK LIST.  PERFORMED FIM 34-11-02. PERFORMED CAPTAIN AND FO PITOT/STATIC LEAK CHECK PER AMM 34-11-00. NO DISCREPANCIES FOUND AT THIS TIME.
